# SDR ASAA9980107

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 566, CREW REPORTED THE R1 DOOR WOULD NOT LATCH IN THE OPEN POSITION.  CLEANED SEALANT FROM THE R1 DOOR HOLD OPEN LATCH AND OPERATED NORMALLY.  (M)
